# SDR CALA2024111401144

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N17335
- Make and model: Boeing 737-8
- Aircraft serial: 67595
- Aircraft time: 856 hours, 319 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201313
- Part serial: F09705
- Condition: Faulted
- Location: Zone 200
- Part time: 851 hours, 318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT COMES ON PERFORMED BITE ON WHCU #2. P5-9 FAULT LIGHT ILLUMINTED FOR R#1 WINDOW.   SWAPPED WHCU #1 AND #2. FAULT DID NOT FOLLOW. SUSPECT MODULE, WINDOW/PITOT HEAT P005-9. PLACED #2 WHCU,  #1 WINDOW SENSOR TO OVER RIDE MODE. NO HELP. PLACING RIGHT FWD WINDOW HEAT ON MEL  PLACED ON MEL. DDP C/W REPLACED WINDOW/PITOT HEAT MODULE (P5-9) PER AMM: 30-00-02/401. OPERATIONAL TEST SATISFACTORY, MEL CLEARED, PLACARD REMOVE.
